# SDR FDEA201708152222

- Difficulty date: August 15, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N724FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 530
- Aircraft time: 36,375 hours, 18,617 cycles
- System (JASC): 2565 · Escape Slide
- Part: Battery
- Condition: Degraded
- Location: R1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR SLIDE DOES NOT SHOW ARMED ON ECAM WHEN LEVER IS SELECTED ON.  PERFORMED EMERGENCY ESCAPE SLIDE RELEASE AND WARNING TEST IAW MM 52-73-  00-05-01. SUSPECT BATTERY MAY HAVE DERGARDED AFTER EXTENDED LAYOVER.
